Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant with monilia infection. Severe itching, spotting. Ultrasound normal. Not on medication. Need help

hi doctor im really worry please help im 5 weeks pregnant i have monilia infetion so doc gave me a tablet to keep inside that was so annoy me there began itching more than before after 1 day i began to spotting light red colore now 4 day passed stll spotting my doc take ultrasound she said baby is ok my be that tablet cause of this she did not give me any medicine plz help
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Vaginal infections may lead to spotting. As the ultrasound findings of your pregnancy are normal, you may ask your doctor if you need any hormonal supplementation to arrest the spotting. Take complete treatment for the infection and maintain personal hygiene. Take bed rest, avoid intercourse and strenuous activity until well after the spotting subsides. Monitor the pregnancy well. Good luck.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor